m+Medelevator.RU
← Поиск публикаций
Cureus · 2024

An Unusual Presentation of Propylthiouracil-Induced Immunoglobulin A Vasculitis With Positive Anti-proteinase-3 and Anti-myeloperoxidase Antibodies.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Custer Michelle K, Kidd Trey, Ducker Kate, Lall Rekha

Аннотация

Propylthiouracil (PTU) has been identified as a known cause of anti-neutrophil cytoplasmic antibodies-associated vasculitis. However, the association between PTU and immunoglobulin A (IgA) vasculitis remains uncertain due to its rarity and diverse clinical presentation. Here, we report the case of a 57-year-old female with a past medical history of chronic leukopenia and Graves' disease treated with PTU that presented with pancytopenia and widespread non-blanching ecchymoses on the bilateral legs. A punch biopsy of the medial leg demonstrated IgA vasculitis and autoimmune antibody analysis revealed increased levels of anti-proteinase 3 antibodies compared to anti-myeloperoxidase antibodies. These findings led to the diagnosis of PTU-induced IgA vasculitis. Following the discontinuation of PTU, there was marked improvement in the appearance of the patient's cutaneous manifestations and hematological indices.